Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 15, NWS Miami, FL
NWS Miami, FL issued this tornado warning at May 25, 2023, 3:37 PM EDT for Palm Beach County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2023, 3:37 PM EDT (19:37 UTC)
- Expired
- May 25, 2023, 4:00 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 114 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
746
WFUS52 KMFL 251937
TORMFL
FLC099-252000-
/O.NEW.KMFL.TO.W.0015.230525T1937Z-230525T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
337 PM EDT Thu May 25 2023
The National Weather Service in Miami has issued a
* Tornado Warning for...
Central Palm Beach County in southeastern Florida...
* Until 400 PM EDT.
* At 336 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Lion Country Safari Park, or near Wellington,
moving northeast at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wellington, Royal Palm Beach, Lion Country Safari Park, Loxahatchee
Groves and Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2654 8032 2662 8047 2679 8039 2670 8020
TIME...MOT...LOC 1936Z 215DEG 9KT 2665 8035
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CWC1 follow-up statement
404
WWUS52 KMFL 251959
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
359 PM EDT Thu May 25 2023
FLC099-252008-
/O.EXP.KMFL.TO.W.0015.000000T0000Z-230525T2000Z/
Palm Beach FL-
359 PM EDT Thu May 25 2023
...THE TORNADO WARNING FOR CENTRAL PALM BEACH COUNTY WILL EXPIRE AT
400 PM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However hail, gusty winds and heavy rain are still
possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2654 8032 2662 8047 2679 8039 2670 8020
TIME...MOT...LOC 1958Z 215DEG 9KT 2669 8032
$$
RAGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at May 25, 3:09 PM EDT, 28 minutes earlier.
Area forecast discussion, May 25, 3:09 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Miami FL 309 PM EDT Thu May 25 2023 ...New SHORT TERM, MARINE, BEACHES... ...Strong to Severe Storms Possible This Afternoon/Evening with Locally Heavy Rainfall... .SHORT TERM... (Rest of today through Friday) Issued at 303 PM EDT Thu May 25 2023 Another active afternoon and evening in South Florida, with scattered to numerous showers and thunderstorms, primarily over the interior and east coast metro. While conditions are not as favorable as yesterday, there is still potential for strong to severe thunderstorms to develop. The 12Z MFL sounding this morning showed sufficient shear (20kts) and instability (forecast >2000 MLCAPE), as well as cool mid level temps (-10.5C at 500mb, 13.4kft FZL) courtesy of an upper level trough that stretches from the Southeast US across the FL Peninsula. Storm motions today will be quiet slow, especially along the east coast metro, so the primary threat with any storms today will be heavy rainfall leading to localized flooding. Additionally, the strongest storms may be capable of producing damaging wind gusts and small hail. Convective activity will gradually taper off through the evening, but there will still be some showers and a thunderstorms or two around through midnight. On Friday, the broad surface low over South FL will drift into the western Atlantic and will likely begin to intensify as it sits just downstream of the aforementioned upper level trough. With continued southwesterly flow, modeled PWATs are holding in the 1.6-1.8 inch range into Friday afternoon which will (once again) support an active afternoon and evening of showers and thunderstorms. Guidance was showing a significant cool-down of upper level temps (-11 to -13 C) for Friday earlier this week but this appears to have backed off, and the cooler temps will be displaced significantly to the north. This should limit the extent of strong thunderstorms, although a few still could become strong with small hail and gusty winds, especially around the Lake Okeechobee region. High temperatures will be in the upper 80s to lower 90s with overnight lows in the upper 60s for interior areas and low-mid 70s for coastal areas. && .LONG TERM... (Friday night through Wednesday) Issued at 344 AM EDT Thu May 25 2023 Heading into the weekend, the upper level cutoff low likely will linger across the Southeast and keep South Florida in a westerly-southwesterly regime through the weekend while the surface low deepens across the western Atlantic waters off the coast of Georgia. This will favor scattered afternoon sea breeze driven showers and thunderstorms across portions of the interior and eastern metro areas each day. Some guidance is showing a chance for mid-upper level dry air to reach the area on Saturday and Sunday and this could potentially limit coverage somewhat although it seems there will be enough lower-level moisture to support at least a few showers and thunderstorms each day, especially on Saturday. For the new work-week, the surface low will move into the southeast states with the upper level feature beginning to weaken and push eastward into the open Atlantic by late Monday. Much lower rain chances expected for Monday afternoon as some drier air finally moves in, although there will likely still be enough moisture to support a few sea - breeze driven thunderstorms in the afternoon and evening. Tuesday should be mainly dry across the area as a reinforcing shot of dry air filters in behind the departing upper level feature. Temperatures across the area will remain hot through the long term period. Highs will likely be reaching the lower 90s and heat indices in the upper 90s each day. The evenings will remain warm, with lows dropping to the low 70s along the East coast and mid 60s in the interior. && .AVIATION... (18Z TAFS) Issued at 1202 PM EDT Thu May 25 2023 Scattered to numerous showers and thunderstorms will bring periods of reduced vis and low cigs this afternoon and early evening, primarily to east coast terminals. SSW to SSE flow around 10 kt through the evening, with a more westerly component over APF with Gulf breezes. After 02Z, thunderstorm threat lowers, and winds become light and variable. Another round of scattered to numerous showers and thunderstorms expected on Friday afternoon and evening. && .MARINE... Issued at 303 PM EDT Thu May 25 2023 South to southwesterly flow will prevail across Atlantic waters today with northwesterly flow across Gulf waters. Low seas will dominate outside of the Gulf Stream, with 2-3 feet within the current. Atlantic seas will be on the rise, to potentially hazardous levels, as a swell builds in from the north. Showers and storms expected each day through the weekend, which may result in locally hazardous seas and winds. && .BEACHES... Issued at 303 PM EDT Thu May 25 2023 Onshore flow will result in a moderate rip current risk for the Atlantic beaches today. Rip current risk will increase the next couple of days across Palm Beach County beaches due to an increasing NE swell, with moderate rip risks along the other Atlantic beaches. && .PRELIMINARY POINT TEMPS/POPS... Miami 73 87 72 87 / 60 90 60 50 West Kendall 70 88 69 88 / 50 80 60 50 Opa-Locka 71 88 71 87 / 60 90 60 50 Homestead 71 87 70 87 / 60 80 70 50 Fort Lauderdale 73 86 71 85 / 70 90 70 50 N Ft Lauderdale 73 87 71 86 / 60 80 70 50 Pembroke Pines 71 88 71 87 / 60 90 60 50 West Palm Beach 70 86 69 86 / 60 90 60 50 Boca Raton 72 87 70 87 / 60 90 70 50 Naples 71 87 70 87 / 60 80 60 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Culver LONG TERM....Rizzuto AVIATION...Culver
Hazardous weather outlook, May 25, 9:24 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 924 AM EDT Thu May 25 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 924 AM EDT Thu May 25 2023 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. ...Strong to Severe Thunderstorms This Afternoon & Evening... ...Moderate Risk of Rip Currents for All Atlantic Beaches... .DAY ONE...Today and tonight. Thunderstorms: Numerous strong to severe thunderstorms are likely this afternoon and evening across interior and eastern portions of the area. The main hazards will be locally heavy rainfall, gusty winds, small hail, and lightning. Flooding: Heavy rainfall within showers and thunderstorms could lead to localized flooding in the low lying and poor drainage areas today. Rip Currents: There is a moderate risk of rip currents for the Atlantic beaches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. An elevated risk of rip currents is likely to continue for the rest of this week, mainly along the Palm Beaches. The risk of rip currents will increase across all east coast beaches heading into the upcoming holiday weekend. Showers and storms will remain fairly widespread through the end of the week. Periods of heavy rain will be possible and could lead to localized flooding concerns especially across the east coast metro areas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Local storm report, May 25, 2:09 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 2 WNW NORTH MIAMI 25.91N 80.21W
05/25/2023 E0.25 INCH MIAMI-DADE FL BROADCAST MEDIA
BROADCAST MEDIA RELAYED A VIDEO OF PEA SIZE
HAIL NEAR THE GOLDEN GLADES INTERCHANGE.
&&
MOLLEDASpecial weather statement, May 25, 2:09 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Miami FL
209 PM EDT Thu May 25 2023
FLZ070-071-073-251900-
Inland Broward County FL-Inland Collier County FL-Inland Miami-
Dade County FL-
209 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 300 PM EDT...
At 209 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 9 miles
southwest of Intersection Alligator Alley And Miami Canal, or 23
miles west of Pembroke Pines, moving northeast at 10 mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and half inch hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Mile Marker 30 On Alligator Alley, East Toll Gate On Alligator Alley,
Intersection I-75 And U.S. 27, Intersection Alligator Alley And Miami
Canal and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2591 8063 2602 8088 2625 8080 2624 8057
2615 8044
TIME...MOT...LOC 1809Z 207DEG 8KT 2605 8072
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CWCLocal storm report, May 25, 2:32 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
232 PM EDT THU MAY 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 1 WNW COOPER CITY 26.07N 80.29W
05/25/2023 E0.88 INCH BROWARD FL PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA OF NICKEL
SIZE HAIL IN COOPER CITY NEAR GRIFFIN AND
HIATUS ROADS.
&&
MOLLEDASpecial weather statement, May 25, 2:37 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
237 PM EDT Thu May 25 2023
FLZ066-067-070>072-251915-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Metro Broward County FL-Inland Palm Beach County FL-
237 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of east central
Collier, Broward and southwestern Palm Beach Counties through 315 PM
EDT...
At 236 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Mile
Marker 30 On Alligator Alley, or 13 miles west of Sunrise, moving
northeast at 10 mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and penny size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Pembroke Pines, Coral Springs, Sunrise, Tamarac, Weston, Parkland,
Intersection I-75 And U.S. 27, Miccosukee Service Plaza, Mile Marker
30 On Alligator Alley, Intersection Alligator Alley And Miami Canal,
Miccosukee Indian Reservation, East Toll Gate On Alligator Alley,
Loxahatchee NWR, Markham Park and West Broward Rec. Area On Alligator
Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2599 8043 2617 8099 2638 8085 2647 8053
2648 8033 2623 8027
TIME...MOT...LOC 1836Z 225DEG 10KT 2617 8052
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, May 25, 3:01 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
301 PM EDT Thu May 25 2023
FLZ066-067-070-251945-
Hendry FL-Inland Collier County FL-Inland Palm Beach County FL-
301 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of northeastern
Collier, southeastern Hendry and western Palm Beach Counties through
345 PM EDT...
At 301 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Hendry
Correctional, or 19 miles east of Immokalee, moving northeast at 10
mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and penny size
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Hendry Correctional and Big Cypress Seminole Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2616 8099 2628 8134 2660 8114 2648 8079
TIME...MOT...LOC 1901Z 212DEG 9KT 2633 8112
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, May 25, 3:06 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
306 PM EDT Thu May 25 2023
FLZ067-068-168-251945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
306 PM EDT Thu May 25 2023
...A strong thunderstorm will impact portions of eastern Palm Beach
County through 345 PM EDT...
At 306 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Loxahatchee NWR, or 10 miles southwest of Wellington, moving
northeast at 15 mph.
HAZARD...Funnel clouds, wind gusts of 50 to 55 mph, and half inch
hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
West Palm Beach, Wellington, Greenacres, Royal Palm Beach, Palm
Springs, Haverhill, Cloud Lake, Loxahatchee NWR, Palm Beach
International Airport, Golden Lakes, Loxahatchee Groves, Lion Country
Safari Park, Gun Club Estates, Royal Palm Estates, Lake Belvedere
Estates, The Acreage, Lake Clarke Shores, Glen Ridge, Aberdeen and
Plantation Mobile Home Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2640 8028 2646 8050 2683 8037 2668 8006
TIME...MOT...LOC 1906Z 211DEG 13KT 2653 8035
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:43 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| May 25, 12:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| May 25, 12:58 PM EDT | Special Weather Statement | MFL | Monroe | 32 min |
| May 25, 1:23 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| May 25, 1:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| May 25, 1:46 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 119 min |
| May 25, 1:51 PM EDT | Special Weather Statement | MFL | Broward | 24 min |
| May 25, 1:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| May 25, 1:53 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| May 25, 1:56 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 34 min |
| May 25, 2:02 PM EDT | Special Weather Statement | MFL | Collier | 43 min |
| May 25, 2:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| May 25, 2:09 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| May 25, 2:12 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| May 25, 2:37 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| May 25, 3:01 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| May 25, 3:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| May 25, 3:28 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 32 min |
| May 25, 3:48 PM EDT | Special Weather Statement | MFL | Hendry | 42 min |
| May 25, 3:56 PM EDT | Special Weather Statement | MFL | Glades | 34 min |
| May 25, 4:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| May 25, 4:02 PM EDT | Special Weather Statement | MFL | Glades | 28 min |
| May 25, 4:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 114 min |
| May 25, 4:11 PM EDT | Special Marine Warning | MFL | 64 min | |
| May 25, 4:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| May 25, 4:19 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 26 min |
| May 25, 4:28 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 47 min |
| May 25, 4:28 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| May 25, 4:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| May 25, 5:15 PM EDT | Special Weather Statement | MFL | Glades | 30 min |
| May 25, 7:08 PM EDT | Special Weather Statement | MFL | Collier | 52 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.